# SDR AALA961187

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD GALLEY FORWARD DOOR FRAME HAS CORROSION AT STRINGER 17R TO 'I' ABOVE 17R, STATION 376-377.  CUT OUT CORROSION AREA, MADE AND INSTALLED FILLER TO FORMED ANGLE PER SRM 51-40-3 PG 3.  (M)
